# SDR CALA2009110900680

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 62,813 hours, 13,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N61004
- Condition: Cracked
- Location: R-4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR LIGHTENING HOLE NEAR VERTICAL ADJUSTMENT TORQUE TUBE HAS CRACK.  ACCOMPLISHED REPAIR PER ECRA 5210-02105.
